Radon Nikodym theorem in quasi $*$-algebras

Risultato della ricerca: Articlepeer review

9 Citazioni (Scopus)


In this paper some properties of continuous representable linear functionals on a quasi $*$-algebra are investigated. Moreover we give properties of operators acting on a Hilbert algebra, whose role will reveal to be crucial for proving a Radon-Nikodym type theorem for positive linear functionals.
Lingua originaleEnglish
pagine (da-a)423-433
Numero di pagine11
VolumeVolume 69, Issue 2,
Stato di pubblicazionePublished - 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Entra nei temi di ricerca di 'Radon Nikodym theorem in quasi $*$-algebras'. Insieme formano una fingerprint unica.

Cita questo